# SDR USAA2013060700010

- Difficulty date: May 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 50,307 hours, 21,074 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2082
- Condition: Saturated
- Location: Rt Elevator
- Part time: 50,307 hours, 21,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FOUND WATER INDICATIONS (16) ON RT ELEVATOR UPPER SKIN PANEL ALL AREAS ARE MARKED SN CC2082, PN D55280001-005.  REPLACED RT ELEVATOR IAW EO 5511Y295.
